# SDR 98ZZZX2346

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N754MH
- Make and model: Enstrm 280
- Aircraft serial: 1024
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: F0C4002A
- Condition: Failed
- Location: Dc System
- Part time: 50 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT REQUIRED BY AD 97-20-04 FAILED AFTER 50 HOURS.  EIGHTY PERCENT OF THE UNITS FAIL TEST.  SUBMITTER STATED THEY SHOULD BE RETIRED FORM SERVICE AS UNRELIABLE.  USED ON MOST OLD PIPERS, ENSTROM, AND MANY OTHER AIRCAFT.  AT LEAST ONE ACCIDENT WAS CAUSED BY THIS PART FAILURE.
